Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On exact projective representations of finite Abelian groups over a field

  • 20 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    R. Frucht, “Über die Darstellung endlicher Abelscher Gruppen durch Kollineationen,” J. Reine Angew. Math.,166 (1932).

  2. 2.

    D. A. Suprunenko, Matrix Groups [in Russian], Nauka, Moscow (1972).

  3. 3.

    K. Yamazaki, “On projective representations and ring extensions of finite groups,” J. Fac. Sci. Univ. Tokyo,10, No. 2 (1964).

  4. 4.

    L. F. Barannik, “On exact protective representations of Abelian groups,” Matem. Zametki,10, No. 3 (1971).

  5. 5.

    É. M. Zhmud', “Simplectic geometries and projective representations of finite abelian groups,” Matem. Sb.,87, No. 1 (1972).

  6. 6.

    C. Curtis and I. Reiner, Representation Theory of Finite Groups and Associative Algebras, Wiley, New York (1962).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 26, No. 6, pp. 784–790, November–December, 1974.

The author expresses his sincere gratitude to P. M. Gudivka for posing the problem and for a number of valuable remarks.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Barannik, L.F. On exact projective representations of finite Abelian groups over a field. Ukr Math J 26, 641–646 (1974). https://doi.org/10.1007/BF01085256

Download citation


  • Abelian Group
  • Projective Representation
  • Finite Abelian Group